# SDR 98ZZZM151

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1143610443
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7153 - FPO-FLL - LANDING GEAR WON'T RETRACT.  AIRCRAFT FERRIED TO MIA.  REMOVED AND REPLACED LANDING GEAR SQUAT SWITCH.
